RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1998, Volume 34, Number 3, Pages 390–394 (Mi de9680)  

Numerical methods. Equations in finite differences

On a class of four-layer locally one-dimensional difference schemes for second-order hyperbolic equations of arbitrary dimension

V. A. Asmolik

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (888 kB)

English version:
Differential Equations, 1998, 34:3, 389–393

Bibliographic databases:

UDC: 519.63
Received: 16.07.1997

Citation: V. A. Asmolik, “On a class of four-layer locally one-dimensional difference schemes for second-order hyperbolic equations of arbitrary dimension”, Differ. Uravn., 34:3 (1998), 390–394; Differ. Equ., 34:3 (1998), 389–393

Citation in format AMSBIB
\Bibitem{Asm98}
\by V.~A.~Asmolik
\paper On a class of four-layer locally one-dimensional difference schemes for second-order hyperbolic equations of arbitrary dimension
\jour Differ. Uravn.
\yr 1998
\vol 34
\issue 3
\pages 390--394
\mathnet{http://mi.mathnet.ru/de9680}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1668222}
\transl
\jour Differ. Equ.
\yr 1998
\vol 34
\issue 3
\pages 389--393


Linking options:
  • http://mi.mathnet.ru/eng/de9680
  • http://mi.mathnet.ru/eng/de/v34/i3/p390

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019